MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. LEVEL 1 NORMOFLO IRRIGATION FAST FLOW SYSTEMS; WARMER, THERMAL, INFUSION FLUID

SMITHS MEDICAL ASD, INC. LEVEL 1 NORMOFLO IRRIGATION FAST FLOW SYSTEMS; WARMER, THERMAL, INFUSION FLUID
Catalog Number H-1129
Medical Device Problem Codes Temperature Problem (3022); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: device not received by manufacturer.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the device was inconsistent, neither increasing nor decreasing.It also makes a loud sound.The event occurred during infusion.There was no patient harm reported.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Service history identified that no previous repair has been noted in the last 12 months.As the product was not returned, and no photographic evidence was provided to aid in this investigation, a product evaluation and problem confirmation cannot be performed.Therefore, this investigation was unable to determine a probable cause.
 
Additional Manufacturer Narrative
Received one device.Visual inspection found no damage related to customer concern.The reported complaint could not be confirmed as described.The power pole operated consistently, and the clicking noise at the end of the raising/lowering cycle appears to be inherent to the mechanism¿s normal function.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.

Brand Name
LEVEL 1 NORMOFLO IRRIGATION FAST FLOW SYSTEMS
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21942156
Report Number3012307300-2025-05094
Device Sequence Number8382191
Product Code LGZ
UDI-Device Identifier50695085812904
UDI-Public(01)50695085812904(11)240227
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K072080
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberH-1129
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer06/27/2025
11/03/2025
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date07/15/2025
11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown